# SDR LR7A9922

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 777
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND 2 MISDRILLED HOLES AT FS 777.0E FUSELAGE SKIN.  REPAIRED BY INSTALLING DOUBLERS IAW SPAR MPP L100-404-99-057, DWG R99-0002-03.  LAC MEA 382-53-99-055.
